MathSciNet Relay Station
MathSciNet bibliographic data
MR680660 60G44
Barlow, M. T.; Yor, M. Semimartingale inequalities via the Garsia-Rodemich-Rumsey lemma, and applications to local times. J. Funct. Anal. 49 (1982), no. 2, 198–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement